# SDR FDEA201305090953

- Difficulty date: May 9, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 37,960 hours, 17,758 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT LOST BRAKES.  THEY  HAD WORKED NORMALLY ON INITIAL TAXI AND HOLD SHORT CROSSING RWY 27.  APPROACHING 36C ON TAXIWAY D, GOT NO BRAKING WITH NORMAL.  RELEASED BRAKES, WENT TO ALT ON.  AGAIN NO BRAKING.  WENT TO IDLE REVERSE.  RELEASED PEDALS AND TRIED ALT OFF, NO BRAKES.  F/O GOT NO BRAKES EITHER.  APPLIED PARKING BRAKE AT ABOUT 8-10 KTS AS.  ACFT STOPPED AS ADVERTISED.  NO HYD LEAKS NOTED.   FACT  09MAY13  07:10  CVG U TOWED ACFT FROM RWY.  MX CHECKED ACFT FOR HYD LEAKS,  NO LEAKS NOTED.  ALL HYD QUANTITIES AND PRESSURES  NORMAL. OPERATED BRAKE SYS IN NORMAL ON, ALT  ON, AND ALT OFF, WHILE VISUALLY CHECKING BRAKE ACTUATION ON ALL 8 BRAKE UNITS AND WHILE MONITORING INDICATED PRESSURES MANY TIMES.  AT NO TIME WAS MX  ABLE TO DUPLICATE ANY BRAKE MALFUNTION.  CHECKED BSCU FOR FAULT CODES.  NO FAULT CODES NOTED.  PERFORMED BITE AND OPS CHECK OF ANTI-SKID SYS.  NO FAULTS NOTED.  BRAKE SYS OPS NORMALLY IAW AMM  32-42-00-00, 32-43-00-00, 32-44-00-00, AND  32-45-00-00.  ACFT OK FOR CONTINUED SERVICE.  FINAL CLOSED.
